Advertisement

Large time behavior of solutions for a complex-valued quadratic heat equation

  • Amel Chouichi
  • Sarah Otsmane
  • Slim TayachiEmail author
Article
  • 144 Downloads

Abstract

In this paper we study the existence and the asymptotic behavior of global solutions for a parabolic system related to the complex-valued heat equation with quadratic nonlinearity: \({\partial_t z=\Delta z+z^2}\), \({t > 0, x \in \mathbb{R}^{N},}\) with initial data z 0 = u 0 + iv 0. We show that if \({u_{0}(x)\sim c|x|^{-2\alpha_1}}\) and \({v_{0}(x)\sim c|x|^{-2\alpha_{1}'},}\) as \({|x|\rightarrow\infty}\) with \({\alpha_{1} \geq1,\,2\alpha_{1}'-\alpha_{1} \geq1,\,\frac{N}{2\alpha_{1}} > 1,\,\frac{N}{2\alpha_{1}'} > 1}\) (|c| is sufficiently small), then the solution is global and converges to a self-similar solution. We also establish the existence of four different self-similar behaviors. These behaviors depend on the values of α1 and \({\alpha_{1}'}\). In particular, the real and the imaginary parts of the constructed solutions may have different behaviors in the L -norm for large time. Also, the real part may have different behaviors from those known for the real-valued quadratic heat equation.

Mathematics Subject Classification

35K15 35K55 35K65 35B40 

Keywords

Parabolic system Semi-linear parabolic equations Global solutions Large time behavior Self-similar solutions Nonlinear heat equation 

References

  1. 1.
    Cazenave T., Weissler F.B.: Asymptotically self-similar global solutions of the nonlinear Schrödinger and heat equations. Math. Z. 228, 83–120 (1998)zbMATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    Galaktionov V.A., Kurdyumov S.P., Samarskii A.A.: On asymptotic “eigenfuctions” of the Cauchy problem for a nonlinear parabolic equation. Math. USSR Sb. 54, 421–455 (1986)zbMATHCrossRefGoogle Scholar
  3. 3.
    Gou J.-S., Ninomiya H., Shimojo M., Yanagida E.: Convergence and blow-up of solutions for a complex-valued heat equation with a quadratic nonlinearity. Trans. Am. Math. Soc. 365, 2447–2467 (2013)Google Scholar
  4. 4.
    Nouali, N., Zaag, H.: Profile for simultaneously blowing up solution for a complex valued semilinear heat equation. Commun. Partial Differ. Equ. (to appear)Google Scholar
  5. 5.
    Ribaud F.: Cauchy problem for semilinear parabolic equations with initial data in \({H^s_p({\mathbb{R}}^n)}\) spaces. Rev. Mat. Iberoam. 14, 1–46 (1998)zbMATHMathSciNetCrossRefGoogle Scholar
  6. 6.
    Snoussi S., Tayachi S.: Asymptotic self-similar behavior of solutions for a semilinear parabolic system. Commun. Contemp. Math. 3, 363–392 (2001)zbMATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Snoussi S., Tayachi S.: Global existence, asymptotic behavior and self-similar solutions for a class of semilinear parabolics systems. Nonlinear Anal. 48, 13–35 (2002)zbMATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    Snoussi S., Tayachi S., Weissler F.B.: Asymptotically self-similar global solutions of a general semilinear heat equation. Math. Ann. 321, 131–155 (2001)zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Basel 2015

Authors and Affiliations

  1. 1.Laboratoire équations aux dérivées partielles LR03ES04, Département de Mathématiques, Faculté des Sciences de TunisUniversité de Tunis El ManarTunisTunisia

Personalised recommendations